# SDR ASAA2018112727131

- Difficulty date: November 27, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 22,593 hours, 7,423 cycles
- System (JASC): 2310 · HF Communications System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

HF1 RADIO CONTROL PANEL DISPLAYS "FAIL". GROUNDED - YES. COULD NOT DUPLICATE, TRANSCEIVER BITE CK GOOD, FAIL MESSAGE NO LONGER PRESENT, RECEPTION ON MULTIPLE FREQUENCIES. SYS CKS GOOD PER AMM 23-11-00, GND VERIFICATION SUCCESSFUL.
